# SDR O9IA2012010700013

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N161AL
- Make and model: Gulstm 690A
- Aircraft serial: 11210
- Aircraft time: 6,932 hours
- Engine: Garrtt TPE3315251K
- Engine time: 7,668 hours, 7,365 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW WAS BEGINNING LEVEL OFF AT 3000 FT.  ATC REQUESTED CLIMB TO 4000 FT.  CREW ADVANCED POWER TO APPROX  600HP.  EXPERIENCED A COMPLETE POWER LOSS FROM LT ENGINE JUST AFTER BEGINNING OF CLIMB.  NO INDICATIONS FROM INSTRUMENTS PRIOR.  CREW MAINTAINED CONTROL, AIRSPEED, AND LEVELED OFF.  CREW SECURED LT ENGINE AND RETURNED TO AIRFIELD ON SINGLE ENGINE. TROUBLESHOOTING, ALL INDICATIONS ARE LEADING TO FUEL CONTROL.
